You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1989-1990/54/3
On linear recurrence relations satisfied by Pisot sequences - Addenda and errata
Download
PDF
- On linear recurrence relations satisfied by Pisot sequences - Addenda and errata
Article
Original scientific text
Title
On linear recurrence relations satisfied by Pisot sequences - Addenda and errata
Authors
David Boyd
1
Affiliations
Vancouver, B.C., Canada
Acta Arithmetica
1989-1990/54/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
255-256
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics